# SDR AALA20170928012

- Difficulty date: September 28, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A571017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON G4 GALLEY FLOOR ZEE ANGLE BETWEEN FUSELAGE STATIONS 997 AND 1016 AT RBL32.  REMOVED AND REPLACED ANGLE PER AARD 51-00-05-1 AND PRINT 147A5700.
